4 doctors weighed in:

Could the contraceptive implant in my arm be the reason why I sweat on my face and break out in spots?

4 doctors weighed in
Dr. JUDY WASHINGTON
Family Medicine
3 doctors agree

In brief: Effects of Implant

Implanon or Nexplanon can cause acne.
It can cause some nausea and dizziness. These effects go away over a period of time. You should follow up with your personal physician for an evaluation. There can be other reasons such as thyroid disorder.

In brief: Effects of Implant

Implanon or Nexplanon can cause acne.
It can cause some nausea and dizziness. These effects go away over a period of time. You should follow up with your personal physician for an evaluation. There can be other reasons such as thyroid disorder.
Dr. JUDY WASHINGTON
Dr. JUDY WASHINGTON
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors